# SDR DALA107873260

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 35,199 hours, 15,781 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON LT AFT CABIN FLOORBEAM AT Y765 FR66-FR70. REPAIRED IAW SRM 51-42-11, 51-44-11, 53-21-01.
